MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 06 november 2024, senseonics was made aware of an incident where user reported a low glucose event on (b)(6) 2024 where sg was 119 mg/dl and bg was 58 mg/dl.After dms review on (b)(6) 2024 where sg was 119 mg/dl and bg was not available in dms.After dms review, we confirmed that the user didn't receive a low glucose alert at the time of event because the sg never went below the alert level.User didn't seek for medical treatment and resolved the event by eating some snacks.
 
Additional Manufacturer Narrative
On (b)(6) 2024, the user reported that the cgm system showed results that were different from glucometer measurements.Based on the escalation analysis, variability was observed, but the recovery period was slow.An option was given to the user to either wait while the system is stabilizing or to replace the sensor.The user opted to replace the sensor.The sensor was returned for further investigation, and upon receipt,a visual inspection showed a portion of hydrogel was observed to be damaged or missing from the back of the sensor.This missing hydrogel is most likely due to damage caused by excessive force applied by the removal clamps upon explant of the sensor and is unrelated to the user's complaint,and is not expected to impact functionality testing.A review of in vivo sensor data showed instable signal, reference channels from around dec 6th onwards.The instability is potentially due to poor recovery from impacts to the insertion site affecting the in vivo state of the hydrogel, such as the hydrogel interface being interfered with coagulated blood.Case notes do not mention any impact to the insertion site.However, we do not expect every minor to major impact to the insertion site to be memorable so confirmation from the user is not a requirement for concluding this type of behavior is potentially from an impact to the insertion site.This most likely contributed to the observed sensor inaccuracies.The rma was authorized to offer the user a sensor replacement.B4.Date of this report 15 april 2025 g3.Date received by the manufacturer? 15 april 2025 h6.Type of investigation updated to 10 h6.Investigation findings updated to 114 h6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21076490
Report Number3009862700-2025-00012
Device Sequence Number6765478
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public00817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/06/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number130606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date01/05/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale